# SDR LR7A2009030600001

- Difficulty date: March 4, 2009
- Submitted: March 7, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 55,497 hours, 26,238 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1701416CR0293
- Condition: Leaking
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION LOST THE UTILITY HYDRAULIC SYSTEM.  REMOVED AND REPLACED LEAKING GEAR DOWN HOSE ON NLG RETRACTION CYLINDER, GEAR RETRACTIONS CARRIED OUT IAW SMP581 32-30, OPS AND LEAK CHECK GOOD.
